Nishinobu, Hirokazu;Yamaguchi, Toshihiro

  • Received : 2014.05.16
  • Published : 2014.10.31


We consider a condition under which the projectivization $P(E^k)$ of a complex k-bundle $E^k{\rightarrow}M$ over an even-dimensional manifold M can have the hard Lefschetz property, affected by [10]. It depends strongly on the rank k of the bundle $E^k$. Our approach is purely algebraic by using rational Sullivan minimal models [5]. We will give some examples.


projectivization;c-symplectic;the Lefschetz property;Sullivan model;formal;projective (n)-Lefschetz;projective non-Lefschetz


  1. R. Body, M. Mimura, H. Shiga, and D. Sullivan, p-universal spaces and rational homotopy types, Comment. Math. Helv. 73 (1998), no. 3, 427-442.
  2. R. Bott and L. Tu, Differential Forms in Algebraic Topology, GTM 82, Springer, 1982.
  3. G. R. Cavalcanti, The Lefschetz property, formality and blowing up in symplectic geometry, Trans. Amer. Math. Soc. 359 (2007), no. 1, 333-348.
  4. P. Deligne, P. Griffith, J. Morgan, and D. Sullivan, Real homotopy theory of Kahler manifolds, Invent. Math. 29 (1975), no. 3, 245-274.
  5. Y. Felix, S. Halperin, and J. C. Thomas, Rational Homotopy Theory, Graduate Texts in Mathematics 205, Springer-Verlag, 2001.
  6. Y. Felix, J. Oprea, and D. Tanre, Algebraic Models in Geometry, GTM 17, Oxford, 2008.
  7. M. Fernandez, V. Munoz, and L. Ugarte, Weakly Lefschetz symplectic manifolds, Trans. Amer. Math. Soc. 359 (2007), no. 4, 1851-1873.
  8. P. Hilton, G. Mislin, and J. Roitberg, Localization of Nilpotent Groups and Spaces, North-Holland Publishing Co., Amsterdam-Oxford; American Elsevier Publishing Co., Inc., New York, 1975.
  9. J. Kedra, KS-models and symplectic structures on total spaces of bundles, Bull. Belg. Math. Soc. Simon Stevin 7 (2000), no. 3, 377-385.
  10. G. Lupton and J. Oprea, Symplectic manifolds and formality, J. Pure. Appl. Algebra. 91 (1994), no. 1-3, 193-207.
  11. D. McDuff, Examples of simply-connected symplectic non-Kahlerian manifolds, J. Differential Geom. 20 (1984), no. 1, 267-277,
  12. M. Mimura, G. Nishida, and H. Toda, Localization of CW-complexes and its applications, J. Math. Soc. Japan 23 (1971), 593-624.
  13. J. Oprea, The propagation of non-Lefschetz type, the Gottlieb group and related questions, J. Fixed Point Theory Appl. 3 (2008), no. 1, 63-77.
  14. J. Sato and T. Yamaguchi, Pre-c-symplectic condition for the product of odd-spheres, J. Homotopy Relat. Struct. 8 (2013), no. 1, 13-34.
  15. D. Sullivan, Infinitesimal computations in topology, Inst. Hautes Etudes Sci. Publ. Math. 47 (1977), 269-331.
  16. A. Tralle, Homotopy properties of closed symplectic manifolds, Univ. Iagel. Acta Math. 38 (2000), 105-128.
  17. A. Tralle and J. Oprea, Symplectic manifolds with no Kahler structure, Lecture Notes in Mathematics, 1661. Springer-Verlag, Berlin, 1997.
  18. A. Weinstein, Fat bundles and symplectic manifolds, Adv. in Math. 37 (1980), no. 3, 239-250.